# SDR ASOA2013092709106

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 36,718 hours, 32,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  R & R  BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
